Improving the Solution of Nonlinear Volterra Integral Equations Using Rationalized Haar s-Functions

S. M. Hashemiparast, M Sabzevari, Hasan Fallahgoul

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper, we propose a new modification of rationalized Haar functions called rationalized Haar s-functions for the numerical solution of linear and nonlinear Volterra integral equations of the second kind. By selecting these functions and following the procedure of determining the wavelet expansion coefficients, the calculations are economized. This method converts the integral equation to a system of equations containing an identity matrix which simplifies the calculations. Finally by using numerical examples the accuracy of the solution is illustrated.
Original languageEnglish
Pages (from-to)145-157
Number of pages13
JournalVietnam Journal of Mathematics
Volume39
Publication statusPublished - 2011
Externally publishedYes

Cite this